Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2016, 3:56 PM MDT for Union County, New Mexico. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2016, 3:56 PM MDT (21:56 UTC)
- Expired
- Jun 7, 2016, 4:45 PM MDT
- In force
- 49 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.9 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 2011 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
636
WUUS55 KABQ 072156
SVRABQ
NMC059-072245-
/O.NEW.KABQ.SV.W.0084.160607T2156Z-160607T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT TUE JUN 7 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 445 PM MDT
* AT 356 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CAPULIN...OR
8 MILES SOUTHWEST OF DES MOINES...MOVING SOUTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
WEST CENTRAL UNION COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3671 10401 3674 10393 3667 10369 3653 10393
TIME...MOT...LOC 2156Z 318DEG 7KT 3667 10393
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
941 WWUS55 KABQ 072215 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 PM MDT TUE JUN 7 2016 NMC059-072245- /O.CON.KABQ.SV.W.0084.000000T0000Z-160607T2245Z/ UNION- 415 PM MDT TUE JUN 7 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR WEST CENTRAL UNION COUNTY... AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF CAPULIN...OR 7 MILES SOUTHWEST OF DES MOINES...MOVING SOUTHEAST AT 5 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3669 10398 3672 10393 3668 10375 3657 10392 TIME...MOT...LOC 2215Z 301DEG 5KT 3667 10392 HAIL...0.88IN WIND...60MPH $$ CA
671
WWUS55 KABQ 072247
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
447 PM MDT TUE JUN 7 2016
NMC059-072256-
/O.EXP.KABQ.SV.W.0084.000000T0000Z-160607T2245Z/
UNION-
447 PM MDT TUE JUN 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL UNION COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3669 10398 3672 10393 3668 10375 3657 10392
TIME...MOT...LOC 2246Z 318DEG 7KT 3667 10392
$$
43What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:19 PM MDT, 37 minutes earlier.
Area forecast discussion, Jun 7, 3:19 PM MDT, 37 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT TUE JUN 7 2016 .SYNOPSIS... The area of low pressure that was formerly over Nevada has slowly tracked east into Utah while subtropical high pressure remains over the far eastern Pacific, stretching into Old Mexico and the Land of Enchantment. A sharp contrast of dry air in the far western portion of New Mexico is contrasted with higher moisture in the eastern sections of the state, and currently the drier air is advancing farther into the central areas. Thunderstorms will continue to develop into the evening over the central to eastern areas of New Mexico, but any storms near or west of the Rio Grande valley will produce little rainfall due to such dry conditions near the surface. Storms will have more organization along and east of the central mountain chain through the evening with some strong to perhaps severe storms possible, namely east of the Sangre de Cristo mountains. The drier air will continue to settle into portions of central New Mexico into Wednesday, and while thunderstorms are expected to develop, most will produce little, if any, measurable rainfall. Moisture will begin seeping back into New Mexico on Thursday as high pressure weakens. An even better stream of moisture will then take aim at New Mexico Friday and Saturday with scattered to widespread showers and thunderstorms for much of the state. && .DISCUSSION... Thunderstorms are firing a bit slower with less numbers overall this afternoon. This was expected, but additional development will take place into the evening, as current analyses reveal a healthy theta-E ridge extending along the interface of the central mountain chain and the high plains. The extension of the upper level subtropical ridge is weakening some over NM while the remnants of the NV low has now opened into a wave over ID/UT/AZ. This has currently set up more of a west to east steering flow for storms over NM, but overall cell propagation speeds are still fairly sluggish. The surface winds have veered about 10 to 30 degrees in the plains, which would not be as optimal of a low level inflow component for storms. However, a few strong to severe cells will not be out of the question this evening as 0-6 km bulk shear is still about 20-30 kt, sufficient for a severe cell or two. Wednesday's precipitation forecast is a messy one as the upper trough will transition eastward over the Rockies. While this would give some meager upper level dynamics, the slug of dry air in the boundary layer would also be seeping farther east into NM, ultimately offsetting the mid level moisture and cumuliform build-ups that might accompany the trough aloft. Consequently, the forecast has been built with a fairly wide spatial swath of at least some mention of storms, however much of the lower terrain basins and central sections of the state would likely exhibit moisture profiles too dry beneath cloud bases for much measurable precipitation. Temperatures ease about 4 to 8 degrees above average for most locales within the forecast area Wednesday afternoon. By Thursday, the aforementioned trough loses some of its definition as it keeps shifting east southeast. This will essentially leave a weakness in the high pressure aloft over NM, allowing a gradual northward seepage of moisture into the state. Although slow, the moisture increase will be sufficient for the higher terrain to see an uptick in storm coverage Thursday. Precipitable water values will rise two to three tenths of an inch, generally ranging between 0.5 to 0.75 inch in central to western NM and upwards of 1 inch in the far eastern plains. The moisture/PWAT increase is expected to be much more noticeable into Friday and Saturday as the 'squeeze play' unfolds, with a deep/vast low hitting the Pacific Northwest and the upper ridge shifting over the central to southeastern CONUS. This would bring a significant uptick in shower/thunderstorm coverage Friday and Saturday and fairly elevated POPs have been retained in the forecast. For now temperature guidance has not responded down much to account for increased clouds/precip/moisture that would act to moderate the temperatures, but this will need to be monitored for potential tweaks over future shifts. It appears as though the plume of moisture would be eroded away from NM into Monday and Tuesday of next week. The forecast models have some timing differences, but both the GFS and ECMWF indicate that a southern stream trough will be shed off of the parent Pacific Northwest low. This southern stream piece of energy would likely traverse the southwestern states Monday, invoking a drier westerly flow into NM, a characteristic that reminds us it is not quite monsoon season just yet. 52 && .FIRE WEATHER... Upper trough to our north and west has shifted the upper ridge axis to the east. The resulting westerly winds have introduced some drier air into the region from the contdvd westward. Some drier convection with erratic gusty winds between the contdvd and Rio Grande valley possible for the rest of this afternoon and tonight. The central mountain chain and portions of the east stand the best chances for wetting rainfall through tonight, with the HRRR and RAP13 now more bullish on the northeast highlands and plains. Isolated strong to severe storms with hail are possible from the east slopes of the Sangre de Cristo mts over NE NM. Cell motion will be more to the east and possibly even southeast, but outflow boundaries may make for erratic storm development and movement. The upper trough translates more directly overhead Wednesday. Mid level moisture may increase but the lower levels will dry some. Mostly dry convection with erratic gusty winds may be found from the central mt chain and parts of the central highlands to the AZ border. Cell motion looks to be from west to east or northwest to southeast. Min RH Wednesday afternoon will be less than 15 percent much of the central and north and high Haines will overspread nearly all of the forecast area. The upper ridge will rebound Thursday and Friday over and east of NM in response to a trough off along the west coast. This will set the stage for an influx of moisture from south of the border, which looks to be maximized late Friday night into Sunday. Therefore, fair to poor RH recoveries tonight over much of the west will show some improvement Wednesday night, and moreso late this week and over the weekend as moisture increases. Chances for wetting rain from showers and storms will increase, with storm motion trending from south or southwest to the northeast and high Haines will diminish to low. High temperatures will hover a few degrees on either side of average and mins will be above average. Longer term models suggest a drier pattern will develop early to mid next week. Locations along and west of the central mt chain look to be most affected, where high Haines returns by late Sunday or Monday. && .AVIATION... 18Z TAF CYCLE Upper ridge axis has shifted to central/ern NM as slow moving upper trof to north and west of NM approaches. Drier air from the contdvd to AZ border with mostly sct cu 19Z-02Z. More moisture east of the contdvd with isold to sct showers/tstms with gusts to around 35kt to develop aft 19Z over the higher terrain and drift to the east and southeast. Brief mvfr to ifr cigs/vsbys and mt obscurations with the stronger storms, which may also contain hail and wnd gusts to near 50kt, especially from the sangre de cristo mts over ne NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 58 93 59 96 / 0 20 20 10 Dulce........................... 41 87 44 90 / 5 20 20 30 Cuba............................ 47 89 49 90 / 20 20 30 20 Gallup.......................... 46 89 51 91 / 0 20 20 20 El Morro........................ 45 83 50 85 / 0 10 10 30 Grants.......................... 48 90 54 91 / 20 10 20 30 Quemado......................... 53 87 58 87 / 0 5 5 20 Glenwood........................ 58 95 63 94 / 0 5 10 20 Chama........................... 40 79 44 81 / 20 40 30 50 Los Alamos...................... 58 85 59 84 / 30 30 30 40 Pecos........................... 50 86 52 87 / 40 30 20 40 Cerro/Questa.................... 48 82 49 82 / 30 30 30 50 Red River....................... 35 72 37 72 / 40 40 40 60 Angel Fire...................... 31 75 33 75 / 40 30 30 50 Taos............................ 44 86 46 85 / 20 20 20 30 Mora............................ 48 83 51 82 / 50 30 30 50 Espanola........................ 55 90 56 88 / 20 20 20 20 Santa Fe........................ 55 85 57 85 / 30 20 20 30 Santa Fe Airport................ 54 90 56 89 / 20 20 20 20 Albuquerque Foothills........... 62 92 63 92 / 20 0 10 20 Albuquerque Heights............. 63 95 65 95 / 20 0 5 10 Albuquerque Valley.............. 59 97 61 96 / 20 0 5 10 Albuquerque West Mesa........... 60 96 64 97 / 20 5 10 10 Los Lunas....................... 60 97 64 96 / 20 0 5 10 Rio Rancho...................... 60 94 63 94 / 20 5 10 10 Socorro......................... 60 100 62 98 / 20 5 5 20 Sandia Park/Cedar Crest......... 55 88 56 88 / 30 10 10 20 Tijeras......................... 59 91 60 91 / 30 0 10 20 Moriarty/Estancia............... 50 93 51 92 / 30 10 10 20 Clines Corners.................. 53 89 55 88 / 50 20 10 30 Gran Quivira.................... 55 90 56 90 / 30 10 10 20 Carrizozo....................... 60 93 61 92 / 30 20 10 20 Ruidoso......................... 52 87 53 85 / 40 30 20 30 Capulin......................... 48 87 51 84 / 40 40 30 40 Raton........................... 49 89 52 86 / 40 30 20 30 Springer........................ 49 90 52 87 / 50 20 20 30 Las Vegas....................... 50 87 52 86 / 50 20 20 30 Clayton......................... 56 90 58 89 / 30 20 20 30 Roy............................. 54 87 56 86 / 40 20 10 30 Conchas......................... 63 94 65 92 / 40 5 5 20 Santa Rosa...................... 60 97 60 96 / 40 5 5 20 Tucumcari....................... 60 97 63 94 / 30 5 5 20 Clovis.......................... 59 92 60 90 / 20 5 5 20 Portales........................ 61 93 64 91 / 20 5 5 20 Fort Sumner..................... 60 94 61 93 / 30 5 5 20 Roswell......................... 63 96 64 97 / 20 10 5 20 Picacho......................... 56 91 57 91 / 30 20 10 30 Elk............................. 54 85 54 86 / 40 20 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 52
Hazardous weather outlook, Jun 7, 5:32 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT TUE JUN 7 2016 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT TUE JUN 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON INTO TONIGHT...MAINLY FROM THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS BORDER. SOME STORMS MAY BE STRONG OR SEVERE ACROSS THE NORTHEAST WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING. GIVEN ABUNDANT ATMOSPHERIC MOISTURE...HEAVY RAIN AND ISOLATED FLASH FLOODING WILL ALSO BE A CONCERN THIS AFTERNOON INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY THROUGH THIS COMING WEEKEND...FAVORING THE WESTERN AND NORTHERN MOUNTAINS. A FEW STORMS WILL BE STRONG WITH GUSTY WINDS...HAIL AND HEAVY RAIN. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HIGH WINDS...LARGE HAIL AND RAIN AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 40
In the hours before
Special weather statement, Jun 7, 2:52 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT TUE JUN 7 2016 NMZ529-072115- NORTHEAST HIGHLANDS- 252 PM MDT TUE JUN 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY UNTIL 315 PM MDT... AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF MAES...OR 20 MILES SOUTH OF WAGON MOUND...MOVING EAST AT 10 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL SAN MIGUEL COUNTY. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3564 10492 3576 10491 3578 10462 3556 10458 TIME...MOT...LOC 2051Z 270DEG 11KT 3572 10477 CA
Special weather statement, Jun 7, 2:54 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT TUE JUN 7 2016
NMZ520-072145-
LOWER RIO GRANDE VALLEY-
254 PM MDT TUE JUN 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SOCORRO COUNTY
UNTIL 345 PM MDT...
AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAN ACACIA...OR 14 MILES NORTH OF SOCORRO...
MOVING EAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOCORRO...LEMITAR...SAN ACACIA...ESCONDIDA...LA JOYA AND CHAMIZAL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 150 AND 173.
MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3407 10694 3409 10695 3410 10698 3413 10699
3417 10696 3420 10696 3424 10701 3428 10700
3430 10701 3431 10700 3431 10704 3429 10704
3431 10706 3441 10685 3405 10680
TIME...MOT...LOC 2054Z 255DEG 9KT 3426 10695
CALocal storm report, Jun 7, 2:59 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 10 SSE CLINES CORNERS 34.88N 105.60W
06/06/2016 E2.00 INCH TORRANCE NM NMDOT
QUARTER TO SLIGHTLY-LARGER-THAN GOLF BALL SIZED HAIL
ACCUMULATED 2 TO 4 INCHES ON U.S. 285 AT MM 240. THREE
VEHICLES HAD TO BE PULLED OUT OF DITCH OR MEDIAN AFTER
SLIDING OFF ROAD
&&
EVENT NUMBER ABQ1601311
KJLocal storm report, Jun 7, 3:07 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
307 PM MDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 11 E CLINES CORNERS 35.01N 105.47W
06/06/2016 E1.75 INCH TORRANCE NM NMDOT
HAIL RESULTED IN CRACKED WINDSHIELD WHILE STATIONARY
ALONG I-40 AT MM 229 JUST WEST OF FLYING C.
&&
EVENT NUMBER ABQ1601312
KJLocal storm report, Jun 7, 3:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT TUE JUN 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 11 E CLINES CORNERS 35.01N 105.47W
06/06/2016 M1.75 INCH TORRANCE NM TRAINED SPOTTER
&&
CORRECTED LOCATION
EVENT NUMBER ABQ1601307
KJSpecial weather statement, Jun 7, 3:19 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT TUE JUN 7 2016
NMZ529-072200-
NORTHEAST HIGHLANDS-
319 PM MDT TUE JUN 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL COUNTY
UNTIL 400 PM MDT...
AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES WEST OF MAES...OR 19 MILES SOUTH OF WAGON
MOUND...MOVING EAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3564 10454 3564 10456 3560 10457 3566 10480
3577 10479 3578 10449
TIME...MOT...LOC 2119Z 266DEG 9KT 3572 10472
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jun 6, 6:11 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jun 6, 6:11 PM MDT | Special Weather Statement | ABQ | Torrance | 49 min |
| Jun 6, 6:27 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| Jun 6, 6:31 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 6, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 48 min |
| Jun 6, 6:49 PM MDT | Tornado Warning | ABQ | Torrance | 26 min |
| Jun 6, 7:13 PM MDT | Tornado Warning | ABQ | Torrance | 14 min |
| Jun 6, 7:24 PM MDT | Flash Flood Warning | ABQ | Torrance | 2 hr |
| Jun 6, 7:30 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jun 6, 7:48 PM MDT | Special Weather Statement | ABQ | Torrance | 42 min |
| Jun 6, 7:51 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jun 6, 8:01 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Jun 6, 8:07 PM MDT | Flash Flood Warning | ABQ | Torrance | 113 min |
| Jun 6, 8:32 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| Jun 7, 12:36 AM MDT | Special Weather Statement | ABQ | 24 min | |
| Jun 7, 1:01 AM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Jun 7, 2:52 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| Jun 7, 2:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Jun 7, 3:19 PM MDT | Special Weather Statement | ABQ | San Miguel | 41 min |
| Jun 7, 4:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jun 7, 4:04 PM MDT | Special Weather Statement | ABQ | Valencia | 26 min |
| Jun 7, 4:29 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 7, 4:52 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | ABQ | San Miguel | 38 min |
| Jun 7, 5:36 PM MDT | Special Weather Statement | ABQ | San Miguel | 39 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.